Volume 25, 2021
|Page(s)||53 - 54|
|Published online||04 March 2021|
Correction The probabilities of large deviations for a certain class of statistics associated with multinomial distributions
Institute of Mathematics, Academy of Sciences of Uzbekistan,
Mirzo Ulugbek str., 81,
* Corresponding author: firstname.lastname@example.org
Accepted: 8 January 2021
This article has no abstract.
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.